MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 20MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 20MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640720
Medical Device Problem Codes Fitting Problem (2183); Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states for hemarthrosis of knee; surgeon questioned whether joint was infected.Cultures sent in but still awaiting results as of 15:00 on (b)(6) 2017.Femoral component suspected to be loose.Surgeon explanted femur, poly and tray revising with attune revision system.It was also reported that the femur was loose at the bone/cement interface.Competitor cement was used.Additionally, surgeon was unable to seat final poly insert.The posterior aspect of the poly sat flush with the tray but felt that anterior aspect never seated.He requested the product be sent back to investigate.Doi: (b)(6) 2017 dor: (b)(6) 2017 right knee surgical delay of 6 minutes.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: evaluation of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> product code 151640720, lot number 517965 device history review
=
> dhr reviewed no related nonconformances that would have contributed to the reported event.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 7 20MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7163639
Report Number1818910-2018-50168
Device Sequence Number1446636
Product Code JWH
UDI-Device Identifier10603295050292
UDI-Public10603295050292
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151640720
Device Lot Number517965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2017
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer12/19/2017
03/08/2018
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date01/08/2018
03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR